# SDR DXTA2012011704848

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N441QS
- Make and model: Gulstm GIV
- Aircraft serial: 1341
- Aircraft time: 11,231 hours, 5,651 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Transducer
- Part number: 2100136110
- Part serial: 66701
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOSS CONTROL OF AUTOMATIC PRESSURIZATION CLIMBING THRU 40,000 FEET, ASSOCIATE CAS MESSAGES, CABIN CLIMB TO 10,800 FEET.  PAX MASK'S DIDN'T DROP.  ON DESCENT MANUAL PRESSURIZATION APPEARED TO BE INOPERATIVE.  POWERED ACFT & FOUND OUTFLOW VALVE WOULD NOT MOVE IN AUTO AND WAS SLOW IN MANUAL MODE.  SLAVED IN ANOTHER CABIN PRESSURE TRANSDUCER AND FOUND NO FURTHER DEFECTS AT THIS TIME.  RETURNED ACFT TO ORIGINAL CONFIGURATION REMOVED TRANSDUCER.  INSTALLED A DIFFERENT TRANSDUCER IAW CMP261244.  COMPLIED WITH PRESSURIZATION DELTA P FUNCTIONAL IAW CMP 213056.  NO FURTHER DEFECTS NOTED.
